Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 355, NWS Tulsa, OK

May 31, 2008Muskogee County, Okmulgee County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 31, 2008, 11:14 AM CDT for Muskogee County, Okmulgee County, Wagoner County, Oklahoma. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2008, 11:14 AM CDT (16:14 UTC)
Expired
May 31, 2008, 12:15 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 11:20 AM CDTHAIL 1.75Hectorville, OK
May 31, 11:25 AM CDTHAIL 0.753 S Leonard, OK
May 31, 11:29 AM CDTTSTM WND DMG3 Nw Bald Hill, OKTWO POWER POLLS BLOWN DOWN
May 31, 11:54 AM CDTTSTM WND GST 60Boynton, OK
May 31, 11:54 AM CDTHAIL 0.882 N Boynton, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 4:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-425 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 311615
SVRTSA
OKC101-111-145-311715-
/O.NEW.KTSA.SV.W.0355.080531T1614Z-080531T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1114 AM CDT SAT MAY 31 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1215 PM CDT

* AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM ONETA TO 8 MILES NORTHWEST OF STONEBLUFF TO
  12 MILES NORTHWEST OF BALD HILL...MOVING EAST AT 42 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...ONETA...
  STONEBLUFF...BALD HILL...COWETA...HASKELL...PORTER...BOYNTON...
  WAGONER...TAFT...TULLAHASSEE AND OKAY.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS. GOLF BALL HAIL WAS REPORTED NEAR THE GLENPOOL AREA WITH 
THIS LINE OF STORMS.

LAT...LON 3586 9603 3586 9583 3591 9582 3591 9576
      3612 9576 3610 9556 3609 9556 3608 9557
      3607 9521 3597 9529 3584 9524 3583 9526
      3582 9524 3562 9567 3580 9608
TIME...MOT...LOC 1614Z 282DEG 36KT 3603 9576 3593 9584
          3585 9598

$$
3 follow-up statements
000 
WWUS54 KTSA 311636
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1135 AM CDT SAT MAY 31 2008

OKC101-111-145-311715-
/O.CON.KTSA.SV.W.0355.000000T0000Z-080531T1715Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-
1135 AM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR WAGONER...NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE
COUNTIES...

AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF ONETA TO
REDBIRD TO HASKELL TO BALD HILL...MOVING SOUTHEAST AT 35 MPH.

THE STRONGEST PORTION OF THE LINE WAS LOCATED OVER FAR NORTHEAST 
OKMULGEE COUNTY...MOVING INTO NORTHWEST MUSKOGEE COUNTY. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PORTER...
JAMESVILLE...TAFT...TULLAHASSEE...BOYNTON...OKAY AND WAGONER.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING 
WINDS AND GOLF BALL SIZE HAIL. SEEK SHELTER IMMEDIATELY INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3610 9557 3608 9557 3608 9553 3607 9521
      3597 9529 3591 9528 3585 9524 3583 9526
      3582 9524 3562 9567 3575 9594 3586 9583
      3591 9576 3612 9575
TIME...MOT...LOC 1635Z 294DEG 31KT 3605 9560 3594 9556
          3580 9566 3574 9584

$$
000 
WWUS54 KTSA 311701
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 PM CDT SAT MAY 31 2008

OKC111-311711-
/O.CAN.KTSA.SV.W.0355.000000T0000Z-080531T1715Z/
OKMULGEE OK-
1201 PM CDT SAT MAY 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKMULGEE COUNTY
IS CANCELLED...

LAT...LON 3582 9565 3585 9555 3582 9524 3562 9567
      3565 9571
TIME...MOT...LOC 1701Z 295DEG 30KT 3588 9542 3570 9551
          3563 9562

$$

OKC101-145-311715-
/O.CON.KTSA.SV.W.0355.000000T0000Z-080531T1715Z/
MUSKOGEE OK-WAGONER OK-
1201 PM CDT SAT MAY 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHERN WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES...

AT 1159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULLAHASSEE TO TAFT TO BOYNTON...MOVING SOUTHEAST AT
35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TULLAHASSEE.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL 
AND DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM CDT. 

LAT...LON 3582 9565 3585 9555 3582 9524 3562 9567
      3565 9571
TIME...MOT...LOC 1701Z 295DEG 30KT 3588 9542 3570 9551
          3563 9562

$$
000 
WWUS54 KTSA 311719
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT SAT MAY 31 2008

OKC101-145-311726-
/O.EXP.KTSA.SV.W.0355.000000T0000Z-080531T1715Z/
MUSKOGEE OK-WAGONER OK-
1216 PM CDT SAT MAY 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAGONER AND
NORTHWESTERN MUSKOGEE COUNTIES EXPIRES AT 1215 PM CDT...

THE THUNDERSTORM HAS MOVED INTO CENTRAL MUSKOGEE COUNTY...THEREFORE 
THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE FOR 
NORTHWESTERN MUSKOGEE COUNTY AND SOUTHERN WAGONER COUNTY.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

...THE SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL AND EASTERN 
MUSKOGEE COUNTY AND ALSO NORTHEAST MCINTOSH COUNTY THROUGH 115 PM...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 PM CDT. 

LAT...LON 3582 9565 3585 9555 3582 9524 3562 9567
      3565 9571
TIME...MOT...LOC 1701Z 288DEG 26KT 3576 9554 3568 9559
          3563 9566

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 10:09 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 31, 10:09 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1009 AM CDT SAT MAY 31 2008

.DISCUSSION...
SEVERE STORMS CONTINUE ACROSS FAR NORTHEAST OK AND NOW MOVING INTO
NW CORNER OF ARK AT PRESENT. ADDITIONAL DEVELOPMENT OF ELEVATED
STORMS CONTINUES TO THE WEST OF TULSA AREA AS WELL. THIS ACTIVITY
IS LESS LIKELY TO BECOME SEVERE AS LOW LEVEL JET HAS SHOWN SIGNS
OF WEAKENING...HOWEVER WILL HAVE TO WATCH AND SEE IF THESE STORMS
CAN BECOME MORE SURFACE BASED THIS AFTERNOON. HAVE UPDATED POPS
ACCORDINGLY AND HAVE ALSO LOWERED DAYTIME HIGHS ACROSS
NORTHEASTERN AREAS AS RAIN COOLED AIR LIKELY TO BE IN PLACE MOST
OF THE DAY ALONG WITH MORE PERSISTENT CLOUD COVER. A WELL DEFINED
BOUNDARY WILL BE SET UP BY MORNING ACTIVITY AND COULD SERVE AS A
FOCUS FOR MORE SEVERE WEATHER LATER TODAY AND TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   87  68  87  73 /  70  60  50  30
FSM   88  69  87  70 /  20  30  40  20
MLC   88  70  89  71 /  10  30  30  10
BVO   84  65  84  69 /  70  60  50  40
FYV   80  64  83  68 /  70  50  50  30
BYV   79  64  84  68 / 100  60  50  30
MKO   89  68  89  69 /  30  40  50  20
MIO   82  63  84  69 / 100  60  50  40
F10   90  68  89  71 /  20  40  40  20
HHW   88  69  89  70 /  10  10  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....18
Hazardous weather outlook, May 31, 8:50 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT SAT MAY 31 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
836 AM CDT SAT MAY 31 2008

...SEVERE THUNDERSTORMS THIS MORNING AND AGAIN THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING IN NORTHEAST OKLAHOMA...LATE MORNING IN NORTHWEST ARKANSAS.

	AREA AT GREATEST RISK...NORTH OF U.S. 412 AND EAST OF U.S. 75.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING IN NORTHEAST OKLAHOMA...LATE MORNING IN NORTHWEST ARKANSAS.

DISCUSSION...A COMPLEX OF SEVERE THUNDERSTORMS CONTINUES TO MOVE
ACROSS FAR NORTHEAST OKLAHOMA THIS MORNING. THESE STORMS WILL
CONTINUE TO PRODUCE LARGE HAIL AND DAMAGING WINDS AS THEY MOVE
ACROSS NORTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS LATER THIS
MORNING. ADDITIONAL THUNDERSTORMS OVER SOUTHEAST KANSAS WILL ALSO
LIKELY MOVE INTO THE AREA BY LATE MORNING THROUGH EARLY AFTERNOON. GENERALLY
WEAK LOW LEVEL FLOW WILL LIMIT THE TORNADO THREAT.

AN OUTFLOW BOUNDARY WILL LIKELY BE LEFT BY THE MORNING ACTIVITY
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THIS WILL SERVE
AS A FOCUS FOR MORE SEVERE THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING AS THE ATMOSPHERE BECOMES VERY UNSTABLE. THE PRIMARY
THREAT WILL AGAIN BE VERY LARGE HAIL AND DAMAGING STRAIGHT-LINE
WINDS WITH A LIMITED TORNADO POTENTIAL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE MORNING NORTH OF A
LINE FROM TULSA TO FAYETTEVILLE...AND MAY BE NEEDED AGAIN THIS
AFTERNOON IN OTHER PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
MOIST AND UNSTABLE AIR WILL REMAIN OVER THE AREA FOR THE NEXT
WEEK WHICH WILL CONTINUE THE CHANCES OF SHOWERS AND THUNDERSTORMS
NEARLY EVERY DAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 31, 9:52 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     HAIL             WANN                    36.92N 95.80W
05/31/2008  E2.75 INCH       NOWATA             OK   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&

PBS
Special weather statement, May 31, 9:54 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
954 AM CDT SAT MAY 31 2008

OKZ054-059-311545-
OSAGE OK-PAWNEE OK-
954 AM CDT SAT MAY 31 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 954 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARAMEC...MOVING EAST AT 42 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OSAGE...JENNINGS...TERLTON...HALLETT...
MARAMEC...CLEVELAND AND WESTPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3637 9608 3617 9608 3618 9675 3635 9671
TIME...MOT...LOC 1454Z 274DEG 36KT 3625 9665
Special weather statement, May 31, 10:20 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT SAT MAY 31 2008

OKZ054-059-060-064-311600-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1020 AM CDT SAT MAY 31 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...TULSA AND EASTERN
     PAWNEE

AT 1020 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WESTPORT...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...OSAGE...SAND
SPRINGS...OWASSO...BROKEN ARROW...WESTPORT AND MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3630 9641 3629 9583 3624 9582 3622 9582
      3617 9582 3617 9580 3602 9577 3611 9644
TIME...MOT...LOC 1520Z 275DEG 37KT 3621 9632
Local storm report, May 31, 10:26 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1026 AM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 AM     HAIL             GROVE                   36.59N 94.77W
05/31/2008  E0.75 INCH       DELAWARE           OK   EMERGENCY MNGR

&&

PBS
Local storm report, May 31, 10:42 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1042 AM CDT SAT MAY 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     HAIL             GRAVETTE                36.42N 94.45W
05/31/2008  E0.75 INCH       BENTON             AR   PUBLIC

&&

PBS
Special weather statement, May 31, 10:48 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT SAT MAY 31 2008

OKZ058-311630-
OTTAWA OK-
1048 AM CDT SAT MAY 31 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     OTTAWA

AT 1048 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8
MILES NORTHWEST OF NARCISSA...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW AND
CARDIN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3698 9462 3670 9462 3671 9500 3698 9499
TIME...MOT...LOC 1548Z 279DEG 35KT 3687 9504

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:59 PM CDTSpecial Weather StatementTSAOttawa61 min
May 31, 5:50 AM CDTSevere Thunderstorm WarningTSAOsage55 min
May 31, 6:47 AM CDTSevere Thunderstorm WarningTSAOsage, Washington58 min
May 31, 7:17 AM CDTSevere Thunderstorm WarningTSAOsage58 min
May 31, 7:44 AM CDTSevere Thunderstorm WarningTSANowata, Washington61 min
May 31, 8:10 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington65 min
May 31, 8:40 AM CDTSevere Thunderstorm WarningTSACraig, Nowata35 min
May 31, 8:56 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers64 min
May 31, 9:16 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa59 min
May 31, 9:41 AM CDTSevere Thunderstorm WarningTSANowata, Washington47 min
May 31, 9:54 AM CDTSpecial Weather StatementTSAPawnee51 min
May 31, 10:10 AM CDTSevere Thunderstorm WarningTSACraig51 min
May 31, 10:20 AM CDTSpecial Weather StatementTSATulsa40 min
May 31, 10:23 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa67 min
May 31, 10:48 AM CDTSpecial Weather StatementTSAOttawa42 min
May 31, 11:54 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee38 min
May 31, 6:48 PM CDTTornado WarningTSAOsage42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.